OAW

Courts against Moral Hazard

Laffont, Jean-Jacques (1976) Courts against Moral Hazard. Journal of Mathematical Economics, 3 (3). pp. 269-283.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3807
Item Type: Article
Language: English
Date: 1976
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3807
URI: http://publications.ut-capitole.fr/id/eprint/16005

Actions (login required)

View Item View Item